# SDR IPXA2013102800712

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP, OPS GOOD IAW AMM 33-51-16-201.
